Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Plastic plate theory


Author: Philip G. Hodge Jr.
Journal: Quart. Appl. Math. 22 (1964), 74-77
DOI: https://doi.org/10.1090/qam/167052
MathSciNet review: 167052
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is shown that the governing equations for perfectly plastic flow of plates are generally elliptic, the only exceptions being certain piecewise linear yield conditions and corners of the yield curve.


References [Enhancements On Off] (What's this?)

  • [1] H. G. Hopkins and W. Prager, The load carrying capacity of circular plates, J. Mech. Phys. Solids 2, (1953) 1-13 MR 0057735
  • [2] P. G. Hodge, Jr., Plastic analysis of structures, McGraw-Hill Book Publ. Co., Inc., New York, 1959, Chap. 10 MR 0113399
  • [3] P. G. Hodge, Jr., Limit analysis of rotationally symmetric plates and shells, Prentice Hall, Inc., Englewood Cliffs, N. J., 1963, Chap. 4 MR 0154483
  • [4] H. G. Hopkins, On the plastic theory of plates, Proc. Royal Soc. (London) A241, (1957) 153-179 MR 0087363
  • [5] S. Lerner and W. Prager, On the flexure of plastic plates, J. Appl. Mech. 27, (1960) 353-354 MR 0119610
  • [6] W. Prager and P. G. Hodge, Jr., Theory of perfectly plastic solids, J. Wiley and Sons, Inc., New York, 1951. Chap. 8 MR 0051118
  • [7] H. E. Shull and L. W. Hu, Load-carrying capacities of simply supported rectangular plates, J. Appl. Mech. (in press; preprint No. 63-APM-26).


Additional Information

DOI: https://doi.org/10.1090/qam/167052
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society